# SDR 96ZZZX654

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 214747
- Condition: Froze Up
- Location: Lt Mlg
- Part time: 1,644 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MDW - DURING TAKEOFF ROLL, FLIGHT CREW REPORTED THE AIRCRAFT PULLED TO THE LEFT.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE FOUND NR 1 BRAKE FROZEN UP DUE TO WEATHER CONDITIONS (SNOWING AND FREEZING COLD).  FREED BRAKE, PERFORMED ENGINE POWER RUN AND HIGH SPEED TAXI AND CHECKED OKAY.  UPON ARRIVAL IN DEN, MAINTENANCE REPLACED THE NR 1 BRAKE ASSEMBLY AS PRECAUTIONARY.  PART TOTAL CYCLES, 1,267.
